#1 of 1
08-22-2004, 01:19 AM
- Thread Starter
Join Date: Nov 2001
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I started Yasmin bcp last month as treatment for PPD and endo. The midwife said to take it continuously, don't use the placebo pills, and therefore my hormones would be more stable and I wouldn't get a period.
About 3 pills before the end of the "active" section of the pack I started some light spotting. I though, okay I should be having af anyway about now so my body's still adjusting to the pill. Started the next pack right away. I'm now on day 7 of the new pack and still bleeding. It's not heavy but it is enough to need light pads. Bright red thin bleeding.
Any thoughts? Do you think this is normal? Maybe the pills are not strong enough or something? I mean, when I have a normal period it's only about 5 days, albeit much heavier.
Thanks in advance!
7yo: "Mom,I know which man is on a quarter and which on is on a nickel. They both have ponytails, but one man has a collar and the other man is naked. The naked man was our first president."